# SDR CALA2022011200107

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737-800
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: 182A24083
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF NUPLATES ON LH LEADING EDGE, MISDRILLED (1 2) NUTPLATE FASTENER HOLES FROM STA. 184.7-249.1 (REF AAR NR 999 17492). K ACCOMPLISHED BY V931568 AND V936245). REMOVED, REPAIRED AND INSTALL NUTPLATE ON L/H HORIZONTAL STABILI ZER LEADING EDGE. ALL WORK DONE IAW B737-800 SRM 51-40-02, SRM 5 1-40-05, SRM 51-20-01, AMM 51-21-72, SRM 51-10-01, AMM 55-10-00, AMM 27-41-21, EC-RA# 5510-03093 AND EA# 210256 REVISION P3 (WOR INITIATE DTA DIP TO PERFORM INSP UPON THE ACCUMULATION OF 54000 TTL FLT CYC PER PART 2 OF THE LATEST REV OF ECRA 5510-03093. DIP 55-DIP REJECTED INCORRECT DIP LIMIT ENTERED, SEE ELB LP 7777908 FOR REPAIR AND DIP INFORMATION.
